General Relativity and Gravitation

, Volume 9, Issue 8, pp 687–690

On the stationary axisymmetric Einstein-Maxwell equations

  • Jamal N. Islam
Research Articles

DOI: 10.1007/BF00760140

Cite this article as:
Islam, J.N. Gen Relat Gravit (1978) 9: 687. doi:10.1007/BF00760140
  • 45 Downloads

Abstract

This paper is concerned with the class of exterior stationary axisymmetric solutions of the Einstein-Maxwell equations that arise from sources in which the mass is proportional to the charge and the angular momentum is proportional to the magnetic moment. With the use of Ernst's formulation the Einstein-Maxwell equations for this class are reduced to two coupled equations for two unknowns.

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Jamal N. Islam
    • 1
  1. 1.Department of Applied Mathematics and AstronomyUniversity CollegeCardiffUK